# SDR SWAA2013100320739

- Difficulty date: September 18, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 33,237 hours, 21,392 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 5910212
- Condition: Corroded
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS EMERGENCY ESCAPE ROPES CORRODED.  R & R ROPE IAW AMM.
